# SDR AALA20000091

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Seat 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 10 INOPERATIVE.  RESET PIN IN CONNECTOR FOR EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 10A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
